How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I took Accutane as a teen and I'm not sure whether it had a

Customer Question

I took Accutane as a teen and I'm not sure whether it had a direct effect or not, but since around then I have always had stomach issues. I have started eating much better, cut way down on drinking, gotten rid of sweets, way more fiber and greens, pro biotics, nothing works. I have constant gas and bad spells of diarrhea. Ive seen internal specialists and even my normal doctor just tell me to drink less and eat better but its not working.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.

Thank you for your question.

Do you have any other medical problems?

Are you on any medications for anything at the moment?

Have you had any blood tests done to rule out any conditions?

If you wish to discuss your situation with me in detail over the phone accept the premium service offer. If not, we can continue on here i.e. text messages.

Kindest regards

Expert:  Dr. SH replied 1 year ago.

I am looking forward to your response.